[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Insulin Burning

Sharon Brousseau <email @ redacted> wrote:

> I wrote to "ask the pharmacist" at www.riteaide.com the pharmacist
> that Novolog was accepted for usage in the insulin pump not Humalog. The
> pharmacist encouraged me to call the insurance for insurance coverage and
> doctor to see if Novolog will be beneficial to me.

While I'm sure the pharmacist meant well, this smacks of a CYA* answer.
This person really did not address the issue you wrote about.  There are
several other reasons that there may be burning sensation when you bolus,
such as having the cannula in too deep (or not deep enough), possible
reaction to Humalog, nicking a small blood vessel, and a few others.

Not too helpful, IMHO.

*CYA - cover your a**.

Jim Handsfield
email @ redacted

The opinions expressed are mine and do not necessarily represent those of my
wife who runs our house and makes more important decisions than I do.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml